Posted 08 December 2012 - 09:18 PM
Didn't begin **
Posted 08 December 2012 - 09:35 PM
Posted 08 December 2012 - 09:39 PM
Posted 08 December 2012 - 09:40 PM
Posted 09 December 2012 - 01:23 AM
"Today you are You, that is truer than true. There is no one alive who is Youer than You." - Dr. Seuss
Posted 10 December 2012 - 08:04 AM
I feel like I would be an absolutely beautiful girl without my bad skin. And that horrible. Why do I have to think that way?? People keep saying stress makes it worse, but is it just me or us it extremely difficult to NOT stress? Anyone gave tips? I work out everyday but that doesn't decrease my stress level.. I used to love life, but find it difficult now :/ someone please help me? I don't wanna regret the way I live my life due to a physical feature. I never felt this way, probably because my Acne didn't vein until 2 years ago. Anyone??
Didn't begin **
Lack of sleep
and the list goes one. One of the above or all can cause stress.
You have to change the you think only then will you be free of your current situation.
If you stand for nothing then you will fall for anything
Posted 10 December 2012 - 08:43 AM
Edited by Brownilocks, 10 December 2012 - 08:47 AM.
Posted 10 December 2012 - 08:51 AM
Brownilocks! You replied the same time as me do I missed your response, but that was beautiful and I COMPLETELY agree with you on so many levels.. And I can totally relate. I too, was very popular in high and most of college until BOOM! But like you said it makes us way stronger. I am so much less judgemental on others and have truly changed as a person. WHEN I get clear, I will really really appreciate every aspect of life so much more,. I'm gonna give epiduo the full three months and if I am unsuccessful, I'm asking about accutane, but I am not sure it is bad enough. Hopefully, in a weird way, it is lol! But I posted something previously mentioning that I began birth control for the first time less than three months ago, could that be worsening my acne? Loestren 24, doxycycline and stomach medicine for ibs. Which brings me to this question.. Could my stomach problems be the cause if my acne???
Posted 10 December 2012 - 10:02 AM
Posted 11 December 2012 - 08:24 AM
Posted 11 December 2012 - 09:51 AM
Posted 11 December 2012 - 10:54 AM
Posted 11 December 2012 - 01:41 PM
Posted 13 December 2012 - 01:33 AM
I was reading through your posts and I noticed that you started taking Loestren 24. There are only a few birth control pills that help acne and that's not one of them. That could be one thing that is triggering your acne! I went on accutane before (I'm on a second course now) and what started my cystic acne was me going on a birthcontrol pill called LoFe I think. Anyhow, it was Lo something. It was the one that melts in your mouth instead of swallowing it. After starting that pill....my face just went dowwwwnnn wards. I already had mild acne to begin with, but it went from mild to severe in a matter of a few months.
If you have to go on bc I'd suggest Orthotricyclen. That's what I've been taking for about 3 years now.
Good Luck! I really hope it helps you get clear! Keep your head up, and you'll be fine!
Posted 13 December 2012 - 05:47 AM
Currently clear of acne with the occasional hormonal breakout. Check out my routines and progress updates here:
Treat yourself as you treat others.
Posted 13 December 2012 - 06:51 PM
Spotthedifference, thanks for the input! But, I'm already I workout nut lol! I work at a gym and workout about 2 hours a day for stress relief, health and fitness reasons.. I agree with you about the increase in endorphins due to exercise!
Posted 14 December 2012 - 02:52 AM
There is orthotricyclen Lo and just the regular ortho. I am not sure if you're in the US or not but the ortho Lo does not have a generic but the regular one does. The regular one is much cheaper because its generic is like 9 bucks at walgreens, SAMS or Costco. If you look it up online you'll even notice the reviews about it helping acne. its actually FDA approved to help with acne. There is also YAZ (or yasmine) but my derm took me off of it because there are some cases against it. I personally liked YAZ better but hey, I trusted my derm enough and she was looking for my best interest.
Also, keep in mind that it does take a few months to kick in....I know utter torture! But hang in there, with the antibiotics you're taking and the creams you should see results soon. Shoot me a message if you have any other questions....I'd love to help! I've been an acne sufferer for a while (after starting that damn pill) and I've done it all!!! It's not even funny.
Posted 14 December 2012 - 10:31 PM
Posted 14 December 2012 - 10:40 PM
Believe in yourself! Have faith in your abilities! Without a humble but reasonable confidence in your own powers you cannot be successful or happy.
Posted 18 December 2012 - 11:06 PM